# SDR CVGA20210507001

- Difficulty date: May 3, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N499TM
- Make and model: Beech 400A
- Aircraft serial: RK602
- Aircraft time: 6,768 hours, 5,026 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Part number: 7270138
- Condition: Intermittent
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EXPERIENCED TOTAL LOSS OF CAPTAINS SIDE PFD, MFD, AND #1 FMS AND AUTOPILOT. YAW DAMPER.
